Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the product of class $ A$-semigroups of linear operators

Author: Nazar Hussein Abdelaziz
Journal: Proc. Amer. Math. Soc. 88 (1983), 517-522
MSC: Primary 47D05
MathSciNet review: 699436
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper extends a result of Trotter concerning the product of $ {c_0}$ semigroups. We show that the product of two commuting semigroups of class $ A$ is again a semigroup of class $ A$ and that its generator is the sum (or its closure) of the generators of the factor semigroups. This provides a partial answer in the affirmative to a question of Hille and Phillips concerning the sum of unbounded operators [3, p. 417]. Sufficient conditions are also given in terms of the generators and their domains so that the semigroups commute.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05

Retrieve articles in all journals with MSC: 47D05

Additional Information

Keywords: Semigroup, linear operators, closed operator, resolvent operator, Banach space
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society